ITM Web Conf.
Volume 22, 2018The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
|Number of page(s)||10|
|Published online||17 October 2018|
Stability Analysis, Numerical and Exact Solutions of the (1+1)-Dimensional NDMBBM Equation
Department of Actuary, Firat University, Elazig, Turkey
2 Department of Mathematics, Firat University, Elazig, Turkey
3 Department of Mathematics, Federal University, Dutse, Jigawa, Nigeria
4 Department of Mathematics, University of Harran, Sanlinurfa, Turkey
5 Department of Mathematics Education, Final International University, Kyrenia, Cyprus
* Corresponding Author: email@example.com
A newly propose mathematical approach is presented in this study. We utilize the new approach in investigating the solutions of the (1+1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony equation. The new analytical technique is based on the popularly known sinh-Gordon equation and a wave transformation. In developing this new technique at each every steps involving integration, the integration constants are considered to not be zero which gives rise to new form of travelling wave solutions. The (1+1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony is used in modelling an approximation for surface long waves in nonlinear dispersive media. We construct some new trigonometric function solution to this equation. Moreover, the finite forward difference method is utilized in investigating the numerical behavior of this equation by taking one of the obtained analytical solutions into consideration. We finally, give a comprehensive conclusions.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Initial download of the metrics may take a while.